# SDR AALA201707109031

- Difficulty date: July 8, 2017
- Submitted: July 10, 2017
- Operation: Air carrier
- Aircraft: N554UW
- Make and model: Airbus A321-231
- Aircraft serial: 4966
- Aircraft time: 18,387 hours, 7,466 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Strap
- Condition: Broken
- Location: Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLASHLIGHT BRACKET SEAL FOUND BROKEN DURING FA PREFLIGHT. REPLACED THE FLASHLIGHT BRAKE-A-WAY STRAP WITH SERVICEABLE UNIT.  AIRCRAFT GROUNDED.
